# SDR AALA20161110007

- Difficulty date: November 6, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 51,080 hours, 20,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL THE TAKE OFF CONFIGURATION WARNING LIGHT ILLUMINATED. TAKE OFF ABORTED. MAINTENANCE ACCOMPLISHED PSEU BITE CHECK AND INSPECTED FLAPS AND SLATS WITH NO FAULTS FOUND.  ACCOMPLISHED TAKE OFF WARNING TEST IAW AMM 31-51-00 WITH NO FAULTS FOUND. SYSTEM CHECKS NORMAL.
